MAUDE Adverse Event Report: STRYKER SPINE-US AVIATOR TEMPORARY FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US AVIATOR TEMPORARY FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48770410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hospital retained the device.
 
Event or Problem Description
It was reported that an aviator temporary fixation pin snapped in half during insertion into the vertebral body.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, no adverse trends were identified.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established with the information available.If additional information is received, the investigation will be reopened and updated.

Brand Name
AVIATOR TEMPORARY FIXATION PIN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14658355
Report Number0009617544-2022-00062
Device Sequence Number3739768
Product Code LXH
UDI-Device Identifier07613327273038
UDI-Public07613327273038
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48770410
Device Catalogue Number48770410
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown